IJPAM: Volume 62, No. 1 (2010)

PROPERTIES OF MATRIX SOLUTIONS OF
NONLINEAR WAVE EQUATIONS

V.V. Gudkov
Institute of Mathematics and Computer Science
University of Latvia
29, Rainis Blvd., Riga, LV-1459, LATVIA
e-mail: [email protected]


Abstract.Various properties of matrix solutions of nonlinear wave equations are considered. The one-to-one correspondence between a set of matrix solutions and a unit sphere in the many-dimensional space are proved. The helical strings described by matrix solutions are used for modeling the particle collisions and also for demonstration of some geometrical properties of superstrings. It is shown that great number of triplex forms can be defined using matrix solutions.

Received: June 1, 2010

AMS Subject Classification: 35Q70

Key Words and Phrases: anti-commuting matrices, collision of helical strings, matrix solution, nonlinear wave equation, rotation, triplex form

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 1